Annals of Pure and Applied Logic 75 (1-2):179-213 (1995)

Abstract
We prove that the Lambek calculus is complete w.r.t. L-models, i.e., free semigroup models. We also prove the completeness w.r.t. relativized relational models over the natural linear order of integers
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(94)00063-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,295
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Mathematics of Sentence Structure.Joachim Lambek - 1968 - Journal of Symbolic Logic 33 (4):627-628.
Language in Action.Johan Van Benthem - 1991 - Journal of Philosophical Logic 20 (3):225-263.
Completeness Results for Lambek Syntactic Calculus.Wojciech Buszkowski - 1986 - Mathematical Logic Quarterly 32 (1‐5):13-28.
Completeness Results for Lambek Syntactic Calculus.Wojciech Buszkowski - 1986 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 32 (1-5):13-28.
A Brief Survey of Frames for the Lambek Calculus.Kosta Došen - 1992 - Mathematical Logic Quarterly 38 (1):179-187.

View all 15 references / Add more references

Citations of this work BETA

Type Logics and Pregroups.Wojciech Buszkowski - 2007 - Studia Logica 87 (2-3):145-169.
Language-Theoretic and Finite Relation Models for the (Full) Lambek Calculus.Christian Wurm - 2017 - Journal of Logic, Language and Information 26 (2):179-214.

Add more citations

Similar books and articles

Product-Free Lambek Calculus and Context-Free Grammars.Mati Pentus - 1997 - Journal of Symbolic Logic 62 (2):648-660.
A Brief Survey of Frames for the Lambek Calculus.Kosta Došen - 1992 - Mathematical Logic Quarterly 38 (1):179-187.
The Lambek Calculus Enriched with Additional Connectives.Makoto Kanazawa - 1992 - Journal of Logic, Language and Information 1 (2):141-171.
The Conjoinability Relation in Lambek Calculus and Linear Logic.Mati Pentus - 1994 - Journal of Logic, Language and Information 3 (2):121-140.

Analytics

Added to PP index
2014-01-16

Total views
12 ( #783,614 of 2,448,724 )

Recent downloads (6 months)
1 ( #447,803 of 2,448,724 )

How can I increase my downloads?

Downloads

My notes